MathSciNet Relay Station
MathSciNet bibliographic data
MR480903 26A21
Bruckner, A. M.; Davies, Roy O.; Goffman, C. Transformations into Baire $1$ functions. Proc. Amer. Math. Soc. 67 (1977), no. 1, 62–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement